Tylenol Complete Cough, Cold & Flu Plus Mucus Relief Fast Acting Liquid Gels

$16.99

Pack Size: 20 liquid gels

Ingredients:
Each liquid gel contains acetaminophen 250 mg, dextromethorphan 10 mg, guaifenesin 100 mg and pseudoephedrine 30 mg.

For the relief of cough, nasal congestion, aches and pains, fever, and headache.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.